Spotting after Norethisterone Watch

This discussion is closed.
Anonymous #1
#1
Report Thread starter 6 years ago
#1
Hi to all who can and would like to help! I started taking norethisterone tablets two weeks ago today to stop my period for a Gold DofE expedition and then continued taking them the weekend after when my boyfriend was over. I stopped taking them four days ago (I had been taking three a day as was advised and then this previous Saturday I took only one). Today I started spotting slightly (I think... Ive actually never done so before). My periods are usually pretty normal/regular/average/on time. Im aware that some people haven't bled for up to two months after they stopped taking norethisterone but Ive not seen to much about if its normal to spot a few days after they stop taking the tablets? There is an extremely slim chance I could be pregnant and I mean an extremely slim chance as I am still a virgin and my boyfriend has had worse pregnancy scares than this and it was fine. I don't want to get into detail but we both think it would be a miracle if I was pregnant. However, Im also aware that bleeding/spotting is relatively common during the first 12 weeks of pregnancy... Which worries me greatly. My question is has anyone ever experience (or know anyone that has experienced) spotting after norethisterone and should i be worried? Also, are there any steps I can take towards perhaps inducing my period? I know periods after norethisterone can be heavy and painful but I think Ill be pretty over the moon when/if I come back on. If I haven't started my period by next week on Tuesday Ill be investing in a pregnancy test just to be on the safe side. Any help is very muchly appreciated I didn't know where else to turn this early on.
0
Sweet by and by
Badges: 2
Rep:
?
#2
Report 6 years ago
#2
You're not pregnant. I used to spot while taking norethisterone if I didn't take them at exact intervals, I ended up taking around 6 pills a day. Norethisterone interferes with your hormones so your body will just be trying to regulate itself. It's like coming off the pill/implant etc. (obviously they're contraceptives though). Stress can also delay your period so relax! However, if this is really worrying you then I would recommend that you go to the doctor and discuss contraceptive options for you, so that you are in control and don't need to worry about condoms splitting etc.
1
rb8701
Badges: 0
#3
Report 5 years ago
#3
Hi, i suffered the same. did you by any chance also suffer from acne? i have and it is really getting me down. i took it in September for two weeks (delayed my period to go on holiday) and then a month later started to spot etc and then a month after that started to get spots and has turned into really bad acne do u by any chance know how long it takes to get out of ur system, i just want the spots to go away...!
0
Kash_D
Badges: 1
Rep:
?
#4
Report 5 months ago
#4
Hi, Im currently taking this pill but i had some spotting today..how can I stop the spotting now?
0
Kash_D
Badges: 1
Rep:
?
#5
Report 5 months ago
#5
Hi, im currently taking norethistrone and i had some spotting from yesterday. How can I stop it? I have an important event coming up in 3 days! I don't want my periods to mess that up for me! 😢 Please help!
(Original post by Sweet by and by)
You're not pregnant. I used to spot while taking norethisterone if I didn't take them at exact intervals, I ended up taking around 6 pills a day. Norethisterone interferes with your hormones so your body will just be trying to regulate itself. It's like coming off the pill/implant etc. (obviously they're contraceptives though). Stress can also delay your period so relax! However, if this is really worrying you then I would recommend that you go to the doctor and discuss contraceptive options for you, so that you are in control and don't need to worry about condoms splitting etc.
0
LoneWulf27
Badges: 4
Rep:
?
#6
Report 2 months ago
#6
I've been bleeding for 15 days so far I came on my withdrawal bleed 03/08 and it's now on and off bleeding on the 2nd week total 2 weeks 1 day of bleeding I been to my dr and she prescribed me provera 10mg but I'm scared to take it due to bad rating and reviews!! Also I have PCOS and iron deficiency anemia I've suffered with prolonged very heavy period now for 5 years I'm seeing gyne at end of the month but I dont want this bleeding to continue all month neither can anyone help
0
kristinejoyce
Badges: 1
Rep:
?
#7
Report 2 weeks ago
#7
gud morning.. i ask if its normal i also drink this. medicine for 5 days when the last day i drink i got also brown blood come out... spotting also but till now the menstartion not come out.. is that normal.. thankyou and hope u answer me
0
X
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Which party will you be voting for in the General Election?

Conservatives (218)
19.34%
Labour (482)
42.77%
Liberal Democrats (214)
18.99%
Green Party (57)
5.06%
Brexit Party (30)
2.66%
Independent Group for Change (Change UK) (4)
0.35%
SNP (17)
1.51%
Plaid Cymru (10)
0.89%
Democratic Unionist Party (DUP) (1)
0.09%
Sinn Fein (2)
0.18%
SDLP (1)
0.09%
Ulster Unionist (3)
0.27%
UKIP (13)
1.15%
Other (10)
0.89%
None (65)
5.77%

Watched Threads

View All
Latest
My Feed